# SDR C1HA200392009

- Difficulty date: November 26, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT AT BS 312 BETWEEN RBL10 / 60 (IN DOG HOUSE AREA) IS EXFOLIATED AT IB WEB.
